Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

blaire222: My withdrawal feels just like a period


blaire222

Recommended Posts

Hi everyone, I recently just stopped taking my 20mg of Lexapro and now my withdrawal feels just like a bad period or early pregnancy, has anyone else experienced this? I am 10 days from my period start date.

Link to comment
  • ChessieCat changed the title to blaire222: My withdrawal feels just like a period
  • Administrator

Welcome, blaire.

 

What symptoms do you have? When was the last time you took Lexapro? How did you go off?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

The last time I took Lexapro was last Wednesday so a week and a half ago. I have cramping, neasea, headaches, tired, dizzy (like light headed), and bloating.

Link to comment
  • Moderator Emeritus

Hi Blaire, How long were you taking lexapro? If you have been taking it for a while you could reinstate 5mg as you have only been off for  about 2 weeks. Often a small dose is better. If you were only taking it for a few weeks you could settle without reinstating. We really need more information as your symptoms could be something else.

It would help if you can fill in your signature, we ask all our members to do this. You can find instructions here.

 

http://survivingantidepressants.org/topic/12364-please-put-your-withdrawal-history-in-your-signature/

 

 

Here is the topic on reinstatement. 

http://survivingantidepressants.org/index.php?/topic/7562-about-reinstating-and-stabilizing-to-reduce-withdrawal-symptoms/  

 

 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy